# SDR QR9R2024111500001

- Difficulty date: November 15, 2024
- Submitted: November 15, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723289687
- Aircraft time: 4,510 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550178700
- Condition: Not Closed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 1: #1 BLEED VALVE WOULD NOT CLOSE. A TEST FLIGHT EVAL REVEALED #1 ENG BLEED VALVE STILL DID NOT CLOSE AFTER FILTER CLEANING. REMOVED AND REPLACED BLEED VALVE IAW ARRIEL 1E2 75-31-00-900-804-A01. OPERATIONAL CHECK SUCCESSFULLY COMPLETED.
